Sorry to hear about your problem. This is certainly something very interesting, but much more information is needed about your past medical history and any other symptoms that you may be having before your doctor
will be able to help. First, have you ever had similar symptoms. If so, what was the reason for them? Allergies can commonly cause symptoms that can affect the entire body, such as hives
, swelling, and other problems, and so any recent or new exposures would also need to be discussed with your doctor to see if that provides a possible explanation. Different medications can also cause different sensations, especially some of the medications that work on the brain or the nerves. Even simple things such as your diet or changes in your detergent can provide clues to the sensation that you are trying to describe. You will need to discuss all of this with your doctor to determine what the next best step should be and if you need to have further testing or begin medications to help with your symptoms. Please speak with your doctor about this question. Your primary care doctor
can likely help, and would then be able to refer as needed.